DOI: https://doi.org/10.3103/S0735272714060053
Open Access Open Access  Restricted Access Subscription Access
Weights table for derivatives of Boolean functions

Non-linear S-box of Nyberg construction with maximal avalanche effect

Michael I. Mazurkov, Artem V. Sokolov

Abstract


The full class of irreducible polynomials f(z) of eight degree over all isomorphic representations of Galois field GF(256) is constructed. The set of optimal pairs {f(z), A}, where A is nonsingular affine transformation matrix is founded which allowed to increase significantly amount of Nyberg construction S-boxes, giving maximum avalanche effect.


Keywords


S-box; Nyberg construction; affine transformation; criterion of maximum avalanche effect

Full Text:

PDF

References


NYBERG, K. Differentially uniform mappings for cryptography. Lect. Notes Comput. Sci., v.765, p.55-64, 1994. DOI: http://dx.doi.org/10.1007/3-540-48285-7_6.

CHANDRASEKHARAPPA, T.G.S.; PREMA, K.V.; KUMARA, SHAMA. S-boxes generated using Affine transformation giving maximum avalanche effect. Int. J. Comput. Sci. Eng., v.3, n.9, p.3185-3193, 2011, http://www.enggjournals.com/ijcse/doc/IJCSE11-03-09-138.pdf.

FIPS 197. Advanced encryption standard (2001), http://csrc.nist.gov/publications/fips/fips197/fips-197.pdf.

BERLEKAMP, E.R. Algebraic Coding Theory. New York–St. Louis–San Francisco–Toronto–London–Sydney: McGraw-Hill, 1968.

MAZURKOV, M.I.; KONOPAKA, Y.A. The families of linear recurrent sequences based on full sets of Galois’ isomorphic fields. Radioelectron. Commun. Syst., v.48, n.11, p.53-59, 2005.







© Radioelectronics and Communications Systems, 2004–2020
When you copy an active link to the material is required
ISSN 1934-8061 (Online), ISSN 0735-2727 (Print)
tel./fax +38044 204-82-31, 204-90-41